I suffered a heart attack in October 2009. I underwent an angioplasty and a stent was inserted in the main artery. I have had no chest pain since then but have experienced major ennui. On most days I feel very lethargic and sleepy. My cardiologist suspected the stent may have moved so he arranged for an angiogram which I had 2 days ago. The angiogram showed no blockages at all.
I take Lipitor, plavix and asprin daily.
Is my lack of energy common? Will my energy levels eventually improve?
Several years ago I had a heart attack, I was in ICU for several days, and a stent was implanted in the RCA. On discharge I felt energetic, but I didn't feel that bad prior to going to ER. Symptom was shortness of breath, and I was shocked to hear I had congested heart failure...thought it was a pulmonary problem, never had chest pain and etc.
Tiredness can be a side effect with Lipitor. See your doctor because you shouldn't be experiencing ennui...not having chest pain would not rule out a restenosis as sometimes there is no chest pain when there is shortage of blood flow to heart cells...but the doctors have ruled that out.
Thanks for your kind response. Yes, I'm also on Minnax (beta blocker) which a pharmacist chum suspects may be the culprit. I know I should excercise more but most of the time, I just don't feel like it. I commence cardiac rehab in about 6 weeks time.
That makes more sense now. I think your chemist chum is correct and I can vouch for that through experience. I was on beta blockers for two years and it was like wearing a ball and chain. I would often think about a chore which needed doing and my body would turn round and say "noooo not today let me rest". I asked my cardiologist if I could come off them and to my surprise he said yeah no problem. If your arteries are clear and you have no chest discomfort, theres no real reason to stay on them. Maybe ask your cardiologist.
Finally, good luck at rehab, you will enjoy it I think. You will learn a lot of things there too, like diet, anatomy, risk factors etc. Plus you will make some new friends who you can open up to, because they know where you are coming from.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.